# SDR SWAA2019111838873

- Difficulty date: November 7, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15091001446
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RAIL CORRODED AT BS. 727D+5, LBL 3, ON LOWER SURFACE AROUND NUT PLATES.          / REPAIRED RAIL IAW EA & SRM.
